Unfortunately 2 days isn't long enough to know whether it is the change in medication that is not giving you the pain relief or whether you have some sort of injury or flare up totally unrelated to the change in medication.
I agree, that a sudden change in more than one medication (i.e. stopping some and starting others) is not a good plan as you will not know what change has result in the effect or side-effect.
I always recommend that paracetamol is taken with ALL other pain killer (except others containg paracetamol!) as it actually enhances the effects of other pain killers as well as taking off a small edge itself.
Say paracetamol reduces pain from 10 to 9. And naproxen reduces pain from 10 to 8. The combination of the 2 you would expect to reduce pain from 10 to 7. But it actually reduces it from 10 to 6. Well there is a big difference between 8 and 6
(Obviously these numbers are just examples - how well pain killers work for individuals is different, as well as the initial levels).
Sheepeyescapee - Unfortunately if an NSAID is setting off your asthma then you are best avoiding it as it is not worth the risk. However, for other people that it causes stomach problems - then you can have other medication to protect the stomach - such as the acid suppressing agents that all end in ..azole. (lansoprazole etc).
Benign Joint Familial Hypermobility Syndrome (BJFHS) - Confirmed Prof Bird April 2008
I am a Pharmacist and I will give my opinion on these boards. However, always ask your own health professionals for your individual circumstance.